# SDR RRXA98077

- Difficulty date: April 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N997CF
- Make and model: Doug DC-8-62F
- Aircraft serial: 46154
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WEATHER RADAR WILL NOT PAINT GROUND SHOWS ONLY SPOKE PATTERN.  PERFORMED OPERATIONAL CHECK OF WEATHER RADAR SYSTEM, OPERATIONAL CHECKS GOOD IAW M/M 34.
